MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 VA P TIB S BEND/4H/87/LT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 VA P TIB S BEND/4H/87/LT; PLATE,FIXATION,BONE
Model Number 02.127.211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date of event is unknown.Additional classification code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record review was performed for the subject device: part: 02.127.211, lot: 9947284, manufacturing site: (b)(4), release to warehouse date: 13.May 2016.No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had a proximal tibia revision surgery performed on (b)(6) 2018 for removal hardware proximal tibia plate due to pain.The one (1) proximal tibia plate, four (4) 3.5 mm variable angle locking screws, and three (3) 3.5 mm cortex screws were removed whole and intact.The original surgery was performed on (b)(6) 2017.The revision surgery was successfully completed.No surgical delay or patient harm were reported.Patient outcome was reported as complete.This is report 1 of 3 for (b)(4).

Brand Name
3.5 VA P TIB S BEND/4H/87/LT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7435943
Report Number2939274-2018-51758
Device Sequence Number1705169
Product Code HRS
UDI-Device Identifier10886982043481
UDI-Public(01)10886982043481
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.211
Device Catalogue Number02.127.211
Device Lot Number9947284
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient Weight83